# SDR UHLA201609050434

- Difficulty date: September 5, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N810MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000026
- Aircraft time: 28,507 hours, 19,123 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm
- Condition: Worn
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD PASSENGER DOOR SUPPORT ARM ASSY IS WORN AND DAMAGED, CAUSING LONGITUDINAL MOVEMENT OF DOOR, CREATING MISALIGNMENT AND DAMAGING AIRCRAFT. R & R THE SUPPORT ARM ASSY IAW AMM 52-11-30.
